# SDR YENA2024041800651

- Difficulty date: April 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 58,432 hours, 20,799 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: UNKNOWN
- Condition: Failed
- Location: Radio
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1856, LAX-PVR. (AIRCRAFT PERFORMED AN AIR TURN BACK) 'LOST RADIO/TRANSMISSION CAPABILITY WITH STUCK PTT FAILURE AFTER T/O ( SIDE STICK RADIO SELECTOR (PTT) ); REMOVED AND REPLACED CAPT SIDE PTT IAW AMM 27-92-41, MX-4 UPDATED, PLACARD REMOVED.'
